The side effect is all of his hair will fall out and his fingernails will fall off?
Well, I doubt thats a "common" side effect. By Law they have to put all side effects possible, including some truly rare, alergic-reaction type stuff. Without knowing condition or med, hard to say more than that tbh.
Of course, depending on the condition, hair loss may be better than say, whatever the condition can cause, right? Or more apt, whatever common side effectss it may cause.
Pharmacy managed to pull the same **** on my toddler when we still lived in NY. The friggen hillbilly hick gave us somebody else's prescription with the same last name. Fortunately we read the label before giving my 3 year old a psychotropic drug.
The part that pissed me off even more was the "oops. No big deal" attitude when I brought it to the pharmacists attention.
Keep the misprescribed meds. Report them to NYS Board of Regents.